ON MULTIDIMENSIONAL DISCRETE INEQUALITIES AND THEIR APPLICATIONS

Authors

  • B. G. PACHPATTE Department of Mathematics and statistics, Marathwada University, Aurangabad 431004 (Maharashtra), India.

DOI:

https://doi.org/10.5556/j.tkjm.21.1990.4644

Keywords:

discrete inequalities of Gronwall-Bihari-Wendroff type, functions of many variables, difference inequality, multidimensional difference equations

Abstract

The aim of the present paper is to establish some new multi-dimensional discrete inequalities which can be used as handy tools in the analysis of a new class of finite difference equations involving functions of several independent variables.

References

Y. V. Bykov and V. G. Linenko, "The stability of solutions of total difference equations (Russian)," Differentsial'nye Uravnenjya 9 (1973), 349-354.

V. B. Demidovich, "A stability test for difference equations (Russian)," Differentsial'nye Uravenjya 5 (1969), 1247-1255.

P. Henrici, Discrete variable methods in ordinary differential equation, Wiley, New York, 1962.

T. E. Hull and W. A. J. Luxemburg, "Numerical methods and existence theorems for ordinary differential equations," Numer. Math. 2 (1960), 30-41.

G. S. Jones, "Fundamental inequalities for discrete and discontinuous functional equations," J. Soc. lndust. Appl. Math. 12 (1964), 43-57.

L. V. Masolockaja, "Stability of difference equations (Russian)," Differentsial'nye Uravenjya 34 (1967), 1976-1983.

B. G. Pachpatte, "Finite difference inequalities and an extension of Lyapunov's method," Michigan Math. J. 18 (1971), 385-391.

B. G. Pachpatte, "On some fundamental finite difference inequalities," Univ. Beograd Publ. Elek. Fak. Ser. Mat. Fiz. No.577 No.598 (1977),65-73.

B. G. Pachpatte, "A note on some fundamental discrete inequalities of the Gronwall-Bellman type," Bull. Inst. Math. Acad. Sinica 5 (1977), 121-128.

B. G. Pachpatte, "On some fundamental discrete inequalities in two independent variables," Tamkang J. Math. 12 (1982), 21-33.

S. Sugiyama, "On the stability problems of difference equations," Bull. Sci. Enger. Research Lab. Waseda Univ. 45 (1969), 140-144.

P. Talpalaru, "On finite time stability of difference systems," An. Sti. Univ., Al. I. Guz" lasi 20 (1974), 389-394.

Downloads

Published

1990-06-01

How to Cite

PACHPATTE, B. G. (1990). ON MULTIDIMENSIONAL DISCRETE INEQUALITIES AND THEIR APPLICATIONS. Tamkang Journal of Mathematics, 21(2), 111-122. https://doi.org/10.5556/j.tkjm.21.1990.4644

Issue

Section

Papers